# SDR WTAA950083

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120175
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Eng Ff
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ACV - RIGHT FUEL FLOW GAUGE REPORTED INOPERATIVE DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  DEFERRED RIGHT FUEL FLOW INDICATOR PER MEL 73-32-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY INSPECTED AND OPERATIONALLY TESTED FUEL FLOW INDICATION SYSTEM.  UNABLE TO DUPLICATE DISCREPANCY.  NO DEFECTS NOTED.  (X)
